# SDR 06FDEA1111

- Difficulty date: March 15, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APPROX 35" BY 8" RT LWR FUSE STA 565 TO STA 600   STRINGER 26R TO 27R.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  INVESTIGATED EXTERNAL REPAIR BS 565 TO 600 STR 260-27R AND FOUND NOT TO BE INSTALLED PER APPROVED DATA.  REMOVED AND REPLACED DOUBLER PER FED EX EA 7-5330-96612.
